about shot
1 Replies
basketball10

my daughter took the shot in sept, but she is heavy bleeding is that normal

 

rikithemonk

If your referring to the depo-Provera injections, then yes this can be a side effect. Some women do have very unusual and heavy bleeding while on Depo. Its not harmful, but it can be frustrating and unpleasant. The problem with all the hormonal forms of birth control is that since everyones body is different, some people will have no problems with one pill, while someone else has a horrible reaction to the exact same prescription.

The only thing you can do is try different brands and types until you come across the one that works for your body. The problem that your daughter has is that you cant turn off the Depo. She has to ride it out until it wears off. It will be a while before she can try something else.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?